# SDR ASAA0410288

- Difficulty date: June 5, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C352433
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION AFT PIT BAY FRAME.  ACCOMPLISHED REPAIR OF THE AFT CARGO DOOR CUTOUT FORWARD FRAME.  (M)
